# SDR 05032006G

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 31,239 hours, 36,766 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MS274071
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ACCUMULATOR WENT TO "0" PSI IN FLIGHT.  FOUND PRESSURE SWITCH FOR HYD AUTO FUNCTION INOP.   R&R HYDRAULIC PRESSURE SWITCH PN 27407-1 IAW 29-10-45-4.  OPS CHECK GOOD.
